You are in:Home/Publications/Study of the Normality and Continuity for the Mixed Integral Equations with Phase-Lag Term

Ass. Lect. mohamed abdallah abd elatti ali :: Publications:

Title:
Study of the Normality and Continuity for the Mixed Integral Equations with Phase-Lag Term
Authors: M. A. Abdou; M. E. Nasr; M. A. Abdel-Aty
Year: 2017
Keywords: Fredholm-Volterra integral equations, Mixed integral equation, Linear system of Fredholm integral equations, Continuous kernel, Trapezoidal Rule, Phase-Lag
Journal: International Journal of Mathematical Analysis
Volume: 11
Issue: Not Available
Pages: 787 - 799
Publisher: HIKARI Ltd,
Local/International: International
Paper Link:
Full paper mohamed abdallah abd elatti ali_abdelatyIJMA13-16-2017.pdf
Supplementary materials Not Available
Abstract:

In this paper, the existence and uniqueness solution of the Fredholm-Volterra integral equations (F-VIEs) are considered. Using a numerical technique, F-VIEs lead to a system of linear Fredholm integral equations (SLFIEs). Also, the normality and the continuity of integral operator are discussed. The Trapezoidal Rule is used to get the solution of SLFIEs. Finally, numerical results are discussed and the error estimate is computed.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus